# SDR CA110214009

- Difficulty date: February 3, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR 72-212
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED AUTOFEATHER WHILE ON APPROACH AT APPROX. FL40, THE CREW NOTED A MOMENTARY DROP IN POWER TURBINE SPEED AND TORQUE. THE ENGINE POWER RECOVERED TO NORMAL SETTINGS 12 SECONDS LATER WITH NO PILOT INPUT.  AN UNEVENTFUL LANDING FOLLOWED.  MULTIPLE FAULTS WERE RECORDED ON THE ENGINE ELECTRONIC CONTROL, TROUBLESHOOTING IS ON-GOING.
